# SDR SWAA2023042015791

- Difficulty date: March 12, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: L/H BS-663 VAPOR BARRIER CRACKED<[01] MEASUREMENTS;[02] CLEANED AND PREPARED CRACK DAMAGE AREAS FOR REPAIR; STOP DRILL ALL CRACKS ;PERFORMED DRY OUT; FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10;[03] C/W;[04] VERIFIED ALL STEPS C/W;[05] VERIFIED ALL STEPS
